# SDR AU970556

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 6770016
- Condition: Corroded
- Location: Hydraulic Main
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE CONTAINED PIN HOLE CORROSION - CORROSION CAUSED BY LEAKING WINDOW SEALS - LOSS OF HYDRAULIC FLUID
